# SDR BAQA090582

- Difficulty date: October 8, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N137MH
- Make and model: Urocop EC135P1
- Aircraft serial: 0179
- Aircraft time: 565 hours
- System (JASC): 3435 · Heads Up Display System
- Part: Starter Gen
- Part number: 23081057
- Part serial: Y0335
- Condition: Malfunctioned
- Location: Engine
- Part time: 565 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT START.  HARD CARD ENCLOSED. REPLACED WITH SERVICEABLE STARTER GEN.
